Couldn't find what you looking for?

TRY OUR SEARCH!


I am 26 and have never been on any type of anti-anxiety or antidepressant. Last week my doctor started me on Lexapro and since then, my right eye was noticeably more dilated than my left eye. Anyway I liked the Lexapro better than the Zoloft. I don’t know if these uneven pupils might be side effects of Lexapro. This seems to be a more common side effect of the medicine than the drug companies believe, I think so.

Loading...


Anisocoria is the medical term for uneven pupil size, and appears in about 20% of the population. I first noticed my right pupil quite larger than the other about three weeks after having started taking Effexor, and that was few months ago. I did get a fairly bad tension headache in the muscles that go from my neck to the sides of my face. My doctor decided that it was due to the venlafaxine and switched me to Lexapro, but I was wondering if it will cause the same effect. Also, I really liked the results I was getting from Lexapro and hated to have to switch to any other medicine. I asked a lot about it and I found our anisocoria is due to Lexapro. But I have heard it is harmless, as one person’s physician said, so perhaps you can continue. I believe you will feel strange relief to find others with this uneven pupil dilation had been ever diagnosed with a tumor or some such. Maybe it would be the best for you to report this side effect of uneven pupils, or anisocoria, to your doctor, maybe he could switch you to some other medicine.
Reply

Loading...

My pupils dialate uneven as well since taking Paxil..and Celexa. I've been off of it for 3 weeks and they're not as uneven...but still uneven resulting in blurry vision! How long do you think they will remain uneven?
Reply

Loading...

Me too... Celexa made my pupils uneven. I've been off of it for months now..and it's still there. I never had this b4 taking Celexa... anyone experience this...

please e-mail me at..

_[removed]_ and title it "uneven pupils"

Thanks :-)
Reply

Loading...

I to have been waking in the mornings with a headache and pupil dilation. So I stopped taking my Cymbalta for 2 days. Headaches gone, and dilation of my eyes gone. I started back on my Cymbalta last night and woke this am with with dilation of pupils again and headache. I emailed my Doctor this morning and waiting to hear back. There are many reasons for dilation of the pupils, however this is the only theory I can come up with, as I have never had this problem until now. Hope this helps.

Reply

Loading...